# SDR DLL19992273

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1218
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FL 350 MUFFLED POP SOUND HEARD IN COCKPIT.  FIRST CLASS CABIN PRESS CONTROL LOST UNCOMMANDED 1500 RPM CABIN RATE OF CLIMB.  PNEUMATIC SYS ISOLATED AS PER SOP AND ACFT DESCENDED TO    18000 FT, CABIN PRESS CONTROL REGAINED AS ACFT DESCENDED     BELOW FL 200 MAX CABIN ALT 9000 FT.  FOUND DUCT LOOSE IN ECS COMPARTMENT.  REINSTALLED SAME.
